# SDR QXEA0201984

- Difficulty date: September 1, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 1,944 hours, 1,583 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 253
- Condition: Leaking
- Location: Fuel System
- Part time: 1,944 hours, 1,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX - CREW REPORTS FUEL LEAK AT CENTER FUEL TANK DURING PREFLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
